Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 699, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Nov 26, 2011, 6:22 PM CST for 4 counties in Mississippi. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 26, 2011, 6:22 PM CST (00:22 UTC)
- Expired
- Nov 26, 2011, 7:15 PM CST
- In force
- 53 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Hinds County, MS, Madison County, MS, Warren County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 75 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.4 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 185 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 527 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 344 m²/s²
- 0-3 km storm-relative helicity
- 340 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
216
WUUS54 KJAN 270022
SVRJAN
MSC049-089-149-163-270115-
/O.NEW.KJAN.SV.W.0699.111127T0022Z-111127T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
622 PM CST SAT NOV 26 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HINDS COUNTY IN CENTRAL MISSISSIPPI...
WEST CENTRAL MADISON COUNTY IN CENTRAL MISSISSIPPI...
YAZOO COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF YAZOO CITY...
NORTHEASTERN WARREN COUNTY IN WEST CENTRAL MISSISSIPPI...
* UNTIL 715 PM CST
* AT 622 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 11 MILES NORTHWEST OF PHOENIX TO PHOENIX TO FLOWERS MOVING
NORTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
YOUNGTON...TINSLEY...LITTLE YAZOO...MYRLEVILLE...BENTON AND MIDWAY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3295 9016 3273 9023 3246 9044 3231 9073
3252 9069 3257 9073 3263 9069 3265 9073
3269 9071 3269 9070 3266 9069 3268 9066
3272 9074 3276 9073 3276 9069 3280 9071
3293 9056 3293 9045 3301 9044 3302 9034
TIME...MOT...LOC 0022Z 224DEG 37KT 3268 9069 3259 9061
3240 9068
$$
JA4 follow-up statements
588
WWUS54 KJAN 270044
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
644 PM CST SAT NOV 26 2011
MSC049-089-149-270054-
/O.CAN.KJAN.SV.W.0699.000000T0000Z-111127T0115Z/
WARREN MS-MADISON MS-HINDS MS-
644 PM CST SAT NOV 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HINDS...WEST
CENTRAL MADISON AND NORTHEASTERN WARREN COUNTIES IS CANCELLED...
LAT...LON 3295 9016 3273 9023 3262 9049 3265 9073
3269 9071 3266 9069 3268 9066 3270 9067
3272 9074 3276 9073 3276 9069 3280 9071
3293 9056 3293 9045 3301 9044 3302 9034
TIME...MOT...LOC 0044Z 224DEG 37KT 3285 9054 3276 9046
3257 9056
$$
MSC163-270115-
/O.CON.KJAN.SV.W.0699.000000T0000Z-111127T0115Z/
YAZOO MS-
644 PM CST SAT NOV 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR YAZOO COUNTY...
AT 644 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES WEST OF YAZOO CITY TO TINSLEY TO 8 MILES SOUTH OF
SATARTIA MOVING NORTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LITTLE
YAZOO...EDEN...BENTON AND MIDWAY
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
LAT...LON 3295 9016 3273 9023 3262 9049 3265 9073
3269 9071 3266 9069 3268 9066 3270 9067
3272 9074 3276 9073 3276 9069 3280 9071
3293 9056 3293 9045 3301 9044 3302 9034
TIME...MOT...LOC 0044Z 224DEG 37KT 3285 9054 3276 9046
3257 9056
$$939
WWUS54 KJAN 270055
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
655 PM CST SAT NOV 26 2011
MSC163-270115-
/O.CON.KJAN.SV.W.0699.000000T0000Z-111127T0115Z/
YAZOO MS-
655 PM CST SAT NOV 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR CENTRAL YAZOO COUNTY...
AT 655 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM YAZOO CITY TO LITTLE YAZOO MOVING NORTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MYRLEVILLE...EDEN...BENTON AND MIDWAY
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
LAT...LON 3300 9032 3295 9017 3295 9016 3273 9023
3262 9049 3289 9054 3292 9044 3301 9044
3302 9034
TIME...MOT...LOC 0055Z 224DEG 37KT 3290 9043 3284 9036
3271 9037
$$059
WWUS54 KJAN 270108
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
708 PM CST SAT NOV 26 2011
MSC163-270115-
/O.CON.KJAN.SV.W.0699.000000T0000Z-111127T0115Z/
YAZOO MS-
708 PM CST SAT NOV 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR EASTERN YAZOO COUNTY...
AT 708 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM EDEN TO MIDWAY TO MYRLEVILLE MOVING NORTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BENTON
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
LAT...LON 3300 9032 3295 9017 3293 9017 3273 9023
3267 9038 3292 9038 3301 9034
TIME...MOT...LOC 0108Z 224DEG 37KT 3300 9032 3294 9022
3277 9029
$$177
WWUS54 KJAN 270114
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
714 PM CST SAT NOV 26 2011
MSC163-270125-
/O.EXP.KJAN.SV.W.0699.000000T0000Z-111127T0115Z/
YAZOO MS-
714 PM CST SAT NOV 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN YAZOO COUNTY HAS
EXPIRED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS AND THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3300 9032 3295 9017 3293 9017 3273 9023
3267 9038 3292 9038 3301 9034
TIME...MOT...LOC 0115Z 224DEG 37KT 3305 9026 3299 9016
3282 9023
$$
JAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 26, 4:00 PM CST, 2 hours 22 minutes earlier.
Area forecast discussion, Nov 26, 4:00 PM CST, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 400 PM CST SAT NOV 26 2011 ...STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON/EVENING... .SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)... DISORGANIZED...EASTWARD MOVING LINE OF SHOWERS AND ISOLATED THUNDERSTORMS IS DRAPED FROM NEAR MONTROSE AR TO ALEXANDRIA LA AT THIS TIME. VIGOROUS CONVECTION HAS BEEN HARD TO COME BY THUS FAR AS CONVECTIVE LINE CONTINUES TO OUTRUN SURFACE FRONTAL BOUNDARY AND BETTER FORCING OVER EAST TX. MORE THAN SUFFICIENT WIND SHEAR PROFILES WARRANT A CONTINUED MENTION OF STRONG/LOW END SEVERE THUNDERSTORM POTENTIAL AS THE SQUALL LINE MOVES ACROSS THE REGION. MAIN RISK CONTINUES TO BE 50 TO 60 MPH WIND GUSTS...AND MAYBE A TORNADO. NO CHANGES TO HWO/GRAPHICS PLANNED. THE SQUALL LINE SHOULD PUSH INTO AL AROUND MIDNIGHT WITH TRAILING STRATIFORM RAIN CONTINUING OVER AREAS ALONG/EAST OF I-55 THROUGH EARLY TOMORROW MORNING. UPPER TROUGH AXIS EARLY SUN WILL STILL BE LOCATED OVER CENTRAL/WESTERN AR KEEPING POPS IN THE FORECAST THROUGH THE DAY...WITH BEST CHANCES EAST OF I-55. FROM THERE THE FOCUS OF THE FORECAST SHIFTS TO THE EVOLUTION OF A CUT-OFF LOW OVER THE DEEP SOUTH THAT THE MODELS HAVE FINALLY SETTLED ON. DIFFERENCES IN INTENSITY/EVOLUTION OF THE LOW BETWEEN THE 12Z NAM/GFS/ECMWF ARE NOT TOO GREAT GIVING A BIT HIGHER CONFIDENCE IN THE FORECAST THROUGH TUE THAN HAS BEEN THE CASE. IT APPEARS THE LOW WILL CONTINUE TO DEEPEN MONDAY INTO MONDAY NIGHT AS IT MOVES OVER NORTH-CENTRAL MS...LIFTING INTO THE EASTERN TN VALLEY TUE. ARKLAMISS TEMP PROFILES ARE GOING TO PLUMMET AS THE LOW MOVES ACROSS...WITH SUBFREEZING 925MB TEMPS SHIFTING OVER NORTHERN ZONES MONDAY MORNING THROUGH TUE MORNING. LOW LEVEL MOISTURE IN VICINITY OF THE LOW WILL BE MORE THAN SUFFICIENT FOR PERIODS OF LIGHT RAIN OR DRIZZLE MONDAY THROUGH TUESDAY NIGHT...AND ITS VERY POSSIBLE A FEW FLURRIES OF SNOW MAY MIX WITH RAIN OVER AREAS NORTH OF I-20 BOTH MON AND TUE MORNING. ONLY SIGNIFICANT CHANGES TO GFS MOS TEMPS WERE MONDAY AND MONDAY NIGHT. CLOUD COVER AND PRECIP POTENTIAL WILL SEVERELY LIMIT DAYTIME HEATING POTENTIAL MONDAY AND LOWERED TEMPS AT SEVERAL SITES... ESPECIALLY ACROSS NORTHERN/NORTHEASTERN ZONES. LOWS TUE MORNING WERE RAISED TOWARD THE WARMER NAM GUIDANCE AS WINDS/CLOUD COVER LIMIT OVERALL COOLING POTENTIAL. /BK/ .PREVIOUS LONG TERM...(TUESDAY THROUGH FRIDAY)... THE INFLUENCE OF THE UPPER LOW WILL MOVE OUT OF THE REGION ON TUESDAY AS THE LAST OF THE LIGHT RAIN DEPARTS THE NORTHEAST SECTIONS BY TUESDAY EVENING. AS WE GO INTO WEDNESDAY A SHORTWAVE WILL DROP INTO THE REGION FROM THE NORTHWEST...WHICH WAS AGREED BY THE EURO AND GFS. IT WILL PUSH A POCKET OF COOL DRY AIR INTO THE REGION BEHIND THE DEPARTING CLOSED LOW FROM TUESDAY. FOR THURSDAY INTO FRIDAY UPPER RIDGING WILL BUILD ACROSS THE REGION AS OUR COOL PATTERN CONTINUES. SO OUR COOL DRY PATTERN WILL CONTINUE FROM WEDNESDAY THROUGH FRIDAY. AS FAR AS TEMPS ARE CONCERN WE WILL BE IN A COOL PATTERN. TUESDAY MADE SOME UPWARD ADJUSTMENTS TO EURO GUIDANCE WITH HIGHS IN THE LOWER TO MIDDLE 50S. OTHERWISE WENT WITH A GENERAL BLEND OF ENSEMBLES... MEX AND GMOS GUIDANCE FOR THE REST OF THE PERIOD. /17/ && .AVIATION...(18Z TAF CYCLE)... HIGHER RESOLUTION MODELS SUCH AS NAM...LOCAL/NATIONAL WRF AND RUC HAVE A GOOD HANDLE ON GENERAL IDEA OF SITUATION ACROSS AREA LATE THIS MORNING...BUT ARE A FEW HOURS TOO SLOW ON EVOLUTION. THUS HAVE UTILIZED THESE MODELS FOR 18Z TAFS WITH ADJUSTMENTS TO TIMING ACCORDINGLY. LOW CEILINGS HAVE NOT MATERIALIZED TO THIS POINT CROSS AREA...ALTHOUGH WALK OUTSIDE SHOWS LOWER SC BEGINNING TO ARRIVE AT KJAN IN ASSOCIATION WITH AREA OF SHRA INVADING FROM THE SW. EXPECT THAT ACTIVITY TO CONTINUE TO SPREAD NE THIS AFTERNOON AND POTENTIALLY AFFECT KGTR AND/OR KGWO ALONG WITH KJAN THROUGH THE AFTERNOON. LACK OF CLOUDS HAS ALLOWED IMPRESSIVE MIXING AT KGWO/KGLH WHICH IS RESULTING IN STRONGER WINDS THAN ORIGINALLY FORECAST AND HAVE BUMPED UP SOME IN NEW TAFS THROUGH THE AFTERNOON HOURS. OTHERWISE LOCAL WRF SHOWS BROKEN BAND OF CONVECTION CURRENTLY OVER NW LA PROGRESSING W TO E ACROSS TAF SITES THIS EVENING WITH SOME RISK OF 35 TO 45 KT GUSTS ESPECIALLY OVER WESTERN SITES. SPED THE TIMING UP OVER THE HIRES MODELS WHICH BRINGS IT INTO KJAN AROUND 03Z. ONCE BAND OF CONVECTION MOVES THROUGH EXPECT WSW SFC WINDS UNTIL ACTUAL FRONT MOVES THROUGH A FEW HOURS LATER. WE SHOULD BE GETTING INTO A PROLONGED PERIOD OF LOW STRATUS AND LIGHT RAIN/DRIZZLE AFTER FROPA CONSIDERING AMERICAN MODELS CONTINUE TO TREND TOWARD INTERNATIONAL MODELS IN SHOWING DEEPENING UPPER LEVEL CLOSED LOW DEVELOPING ACROSS AREA SUNDAY/MONDAY. WINDS WILL BE NW AT 10-15 KT SUNDAY INTO MONDAY. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 53 52 38 45 / 100 65 36 39 MERIDIAN 60 59 41 46 / 100 90 49 59 VICKSBURG 48 50 35 47 / 97 48 20 21 HATTIESBURG 61 58 40 50 / 92 71 32 24 NATCHEZ 47 50 33 47 / 94 34 20 11 GREENVILLE 48 48 35 44 / 99 66 46 34 GREENWOOD 52 51 36 43 / 100 82 60 55 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BK/AG
Hazardous weather outlook, Nov 26, 2:05 PM CST, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 205 PM CST SAT NOV 26 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-027-034>037- 040>044-047>066-072>074-271600- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-CARROLL-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 205 PM CST SAT NOV 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND MUCH OF CENTRAL AND SOUTHERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A BAND OF STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL MOVE ACROSS THE REGION LATE THIS AFTERNOON AND TONIGHT AHEAD OF A SLOW MOVING COLD FRONT. WIND GUSTS TO 60 MPH WILL BE THE MAIN SEVERE WEATHER THREAT...BUT A TORNADO COULD ALSO BE POSSIBLE. THE MAIN BAND OF THUNDERSTORMS IS EXPECTED TO AFFECT AREAS ALONG AND WEST OF THE MISSISSIPPI RIVER BETWEEN 3 AND 7 PM...BE ALONG THE INTERSTATE 55 CORRIDOR BETWEEN 8 AND 11 PM...AND BE OVER EASTERN MISSISSIPPI BETWEEN 11 PM AND 4 AM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...COULD BE NEEDED THIS AFTERNOON AND TONIGHT. MSZ026-028>033-038-039-045-046-271600- GRENADA-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON- NOXUBEE-NESHOBA-KEMPER- 205 PM CST SAT NOV 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTH CENTRAL AND NORTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A BAND OF STRONG THUNDERSTORMS WILL LIKELY MOVE ACROSS THE REGION TONIGHT AHEAD OF A SLOW MOVING COLD FRONT. WIND GUSTS TO 50 MPH WILL BE POSSIBLE. THE MAIN BAND OF THUNDERSTORMS IS EXPECTED TO AFFECT AREAS ALONG THE INTERSTATE 55 CORRIDOR BETWEEN 8 AND 11 PM...AND BE OVER EASTERN MISSISSIPPI BETWEEN 11 PM AND 4 AM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...SHOULD NOT BE NEEDED THROUGH FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 08
In the hours before
Special weather statement, Nov 26, 4:24 PM CST, 1 hour 58 minutes before
LAZ024-026-262255-
CONCORDIA LA-CATAHOULA LA-
424 PM CST SAT NOV 26 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
424 PM CST SAT NOV 26 2011
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 4 MILES NORTHEAST OF MANIFEST TO 21 MILES
SOUTHWEST OF LARTO AT 424 PM CST...MOVING NORTHEAST AT 15 MPH.
VERY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH
THESE STORMS.
PEOPLE IN CATAHOULA AND WESTERN CONCORDIA PARISHES SHOULD MONITOR
THESE STORMS CLOSELY.
LAT...LON 3131 9201 3193 9201 3193 9192 3197 9188
3191 9180 3187 9178 3189 9171 3197 9164
3197 9161 3122 9174 3122 9179 3129 9191
3128 9194 3122 9192 3122 9199 3128 9203
TIME...MOT...LOC 2224Z 245DEG 14KT 3175 9189 3120 9216
BKSpecial weather statement, Nov 26, 4:25 PM CST, 1 hour 57 minutes before
LAZ016-023-025-262255-
TENSAS LA-FRANKLIN LA-MADISON LA-
425 PM CST SAT NOV 26 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
425 PM CST SAT NOV 26 2011
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 3 MILES NORTH OF WINNSBORO TO 21 MILES
SOUTHWEST OF JIGGER AT 425 PM CST...MOVING NORTHEAST AT 30 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN WESTERN MADISON...FRANKLIN AND NORTHWESTERN TENSAS PARISHES
SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3210 9188 3215 9190 3218 9183 3225 9177
3233 9177 3233 9172 3240 9163 3240 9149
3245 9148 3247 9128 3190 9143 3184 9157
3197 9160 3197 9164 3189 9171 3187 9178
3191 9180 3198 9190 3208 9193
TIME...MOT...LOC 2225Z 220DEG 26KT 3222 9169 3179 9191
JASpecial weather statement, Nov 26, 5:07 PM CST, 1 hour 15 minutes before
LAZ024-026-262335-
CONCORDIA LA-CATAHOULA LA-
507 PM CST SAT NOV 26 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
507 PM CST SAT NOV 26 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 35 TO 50 MPH WINDS WAS
LOCATED OVER WILDSVILLE AT 507 PM CST...MOVING NORTHEAST AT 40 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN CATAHOULA AND NORTHERN CONCORDIA PARISHES SHOULD MONITOR
THIS STORM CLOSELY.
LAT...LON 3193 9160 3189 9160 3188 9158 3187 9158
3186 9157 3180 9158 3175 9154 3175 9141
3161 9153 3143 9178 3167 9194
TIME...MOT...LOC 2307Z 226DEG 33KT 3162 9179
JASpecial weather statement, Nov 26, 5:54 PM CST, 28 minutes before
LAZ025-MSZ053-059>061-270025-
ADAMS MS-JEFFERSON MS-FRANKLIN MS-CLAIBORNE MS-TENSAS LA-
554 PM CST SAT NOV 26 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
554 PM CST SAT NOV 26 2011
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 4 MILES NORTHEAST OF WATERPROOF TO 12 MILES
SOUTHWEST OF SIBLEY AT 554 PM CST...MOVING NORTHEAST AT 20 MPH.
HEAVY RAIN AND CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH
THESE STORMS.
PEOPLE IN WESTERN CLAIBORNE...WESTERN FRANKLIN...WESTERN JEFFERSON
AND ADAMS COUNTIES...AND SOUTHEASTERN TENSAS PARISH SHOULD MONITOR
THESE STORMS CLOSELY.
LAT...LON 3124 9156 3129 9151 3137 9152 3137 9147
3143 9151 3153 9148 3157 9140 3160 9142
3159 9146 3163 9140 3175 9138 3176 9142
3191 9138 3207 9095 3132 9109 3137 9122
3131 9146 3123 9148 3121 9153
TIME...MOT...LOC 2354Z 246DEG 24KT 3186 9129 3124 9146
BKSpecial weather statement, Nov 26, 6:15 PM CST, 7 minutes before
MSZ040-042-047-270045-
WARREN MS-ISSAQUENA MS-YAZOO MS-
615 PM CST SAT NOV 26 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
615 PM CST SAT NOV 26 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES NORTHWEST OF OAK RIDGE AT 615 PM CST...MOVING
NORTHEAST AT 40 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHWESTERN YAZOO...SOUTHEASTERN ISSAQUENA AND
NORTHEASTERN WARREN COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3268 9070 3268 9069 3266 9068 3269 9066
3270 9068 3281 9055 3267 9037 3242 9071
3255 9086
TIME...MOT...LOC 0015Z 226DEG 33KT 3255 9070
JAThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 6:15 PM CST | Special Weather Statement | JAN | Yazoo | 30 min |
| Nov 26, 6:35 PM CST | Special Weather Statement | JAN | Franklin, Jefferson | 30 min |
| Nov 26, 7:05 PM CST | Special Weather Statement | JAN | Franklin | 30 min |
| Nov 26, 8:09 PM CST | Special Weather Statement | JAN | Copiah, Hinds | 31 min |
| Nov 26, 9:53 PM CST | Special Weather Statement | JAN | Simpson | 32 min |
| Nov 26, 10:55 PM CST | Special Weather Statement | JAN | Scott | 30 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.